# SDR DALA2021062903528

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 35,814 hours, 12,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7365131) DURING INSPECTION FOUND FORWARD EMERGENCY LIGHTS INOP. R/R BATTERY PACK (LEFT) PER B737 AMM 33-51. OPS CHK NML.
